MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 515003; batch#: unknown.It was reported by customer that phaseal attached to avanos elastomeric pump which contained fluorouracil, upon pump decontamination it was noted to contain residue of the drug on phaseal blue interior indicating that the med leaked out of inner needle chamber.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one photo was provided to our quality team for investigation.Through visual inspection, an n35 injector is observed to be disconnected from the c35 connector.White particles were noted on the device.There is no visible damage or other defect identified within the photo to indicate if a leakage occurred or why it may have.Product undergoes inspections throughout the manufacturing process, including testing to verify all critical dimensions are within specification.As the lot involved in this incident is unknown, a device history review could not be performed.Based on the available information we are not able to identify a root cause related to our device or manufacturing process at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20757064
Report Number3003152976-2024-00608
Device Sequence Number15600079
Product Code ONB
UDI-Device Identifier00382905150036
UDI-Public(01)00382905150036
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515003
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown